Periodical (Journal)

ISSN  :   0196-8858 ( Online )   |   1090-2074 ( Online )   Active

Journal Advances in Applied Mathematics

Aim & Scope

Interdisciplinary in its coverage, Advances in Applied Mathematics is dedicated to the publication of original and expository articles on all aspects of applied mathematics. The journal features articles on discrete applied mathematics, statistics, mathematical biology, dynamical systems, algorithms, experimental mathematics, and theoretical computer science. Emphasizing papers that represent a substantial advance in their field, the journal is an excellent source of current information for mathematicians, computer scientists, applied mathematicians, physicists, statisticians, and biologists. Over the past ten years, Advances in Applied Mathematics has published research papers written by many of the foremost applied mathematicians of our time. [1]

Go to Website

2024 - VOLUME 157
8 RESULTS in 17 msec
2024-06-00

Complements of Schubert polynomials

N Fan , P Guo , N Liu

Advances in Applied Mathematics , 2024 - VOLUME 157 , p 102691.

10.1016/j.aam.2024.102691

0 0

2024-06-00

Convolution formulas for multivariate arithmetic Tutte polynomials

T Ma , X Jin , W Yang

Advances in Applied Mathematics , 2024 - VOLUME 157 , p 102692.

10.1016/j.aam.2024.102692

0 0

2024-06-00

SL(n) contravariant function-valued valuations on polytopes

Z Tang , J Li , G Leng

Advances in Applied Mathematics , 2024 - VOLUME 157 , p 102693.

10.1016/j.aam.2024.102693

0 0

2024-06-00

Chordal graphs with bounded tree-width

J Castellví , M Drmota , M Noy , C Requilé

Advances in Applied Mathematics , 2024 - VOLUME 157 , p 102700.

10.1016/j.aam.2024.102700

0 0

2024-06-00

Extremal problems on planar graphs without k edge-disjoint cycles

M Zhai , M Liu

Advances in Applied Mathematics , 2024 - VOLUME 157 , p 102701.

10.1016/j.aam.2024.102701

0 0

2024-06-00

Mahonian-Stirling statistics for partial permutations

M Ding , J Zeng

Advances in Applied Mathematics , 2024 - VOLUME 157 , p 102702.

10.1016/j.aam.2024.102702

0 0

2024-06-00

Enumerative and distributional results for d-combining tree-child networks

Y Chang , M Fuchs , H Liu , ... , G Yu

Advances in Applied Mathematics , 2024 - VOLUME 157 , p 102704.

10.1016/j.aam.2024.102704

0 0